MathSciNet Relay Station
MathSciNet bibliographic data
MR347821 (50 #322) 14D15 (13F15 13H10 14M05)
Hartshorne, Robin; Ogus, Arthur On the factoriality of local rings of small embedding codimension. Comm. Algebra 1 (1974), 415–437.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement